# SDR SWIA202072751465

- Difficulty date: June 17, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Corroded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH OUTBOARD MULTI-FUNCTION SPOILER PCU'S ANTI-MIGRATION PLATE ATTACH BOLT HAS EVIDENCE OF CORROSION.   REMOVED AND REPLACED 1 EA LH OUTBOARD MULTI-FUNCTIONAL SPOILER PCU ANTI MIGRATION PLATE BOLT, 1 NUT, AND 2 WASHERS REF AMM. NO OTHER DISCONNECTIONS PERFORMED. NO OPS TESTS REQUIRED
